MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 4.0MM THREE-FLUTED DRILL BIT QC/260MM/65MM CALIBRATION; BIT,DRILL

OBERDORF SYNTHES PRODUKTIONS GMBH 4.0MM THREE-FLUTED DRILL BIT QC/260MM/65MM CALIBRATION; BIT,DRILL
Catalog Number 357.407
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, during a surgery the tfn equipment was having difficulty reversing and the drill bit broke in the distal lock.There was no reported consequence to the patient.Concomitant device reported: locking screw (part number unknown, lot unknown, quantity unknown).This report involves one (1) 4.0mm three-fluted drill bit qc/260mm/65mm calibration.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot part #: 357.407, synthes lot number: u251845, manufacturing site: synthes monument , release to warehouse date: 22-dec-2016.The raw material was confirmed to be correct per the specification with no (relevant) non-conformance noted.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM THREE-FLUTED DRILL BIT QC/260MM/65MM CALIBRATION
Common Device Name
BIT,DRILL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10224148
Report Number8030965-2020-04620
Device Sequence Number594595
Product Code HTW
UDI-Device Identifier07611819737747
UDI-Public(01)07611819737747
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.407
Device Lot NumberU251845
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: LOCKING